# SDR SIMA20210110001

- Difficulty date: January 10, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 38,898 hours, 34,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR EMERGENCY FLASH LIGHT HAS BROKEN HOLDER.  C/A: R & R REAR EMERGENCY FLASH LIGHT, IAW PS2 WC.
